# SDR 98ZZZX1640

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 12006625001
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION TASK C-95 FOR ATLANTIC SOUTHEAST AIRLINES, A CRACK WAS FOUND IN MACHINED HINGE FITTING FOR AFT PASSENGER DOOR HINGE MOUNT.  CAUSED BY DOOR NOT SUPPORTED WHILE STOPS WERE REMOVED.  SUBMITTER RECOMMENDED MORE FREQUENT INSPECTION OF AREA.
